# SDR COEA2011102619919

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S57174000200
- Condition: Corroded
- Location: Fuselage
- Part time: 26,690 hours, 34,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  FWD PRESSURE BULKHEAD HAS A PIT AT BL-10 RT, BELOW THE WEATHER RADAR.  REPAIR PER ATR42 STRUCTURAL REPAIR MANUAL, FABRICATED AND INSTALLED PLUG, SHIM AND DOUBLER.
